Alert archive / Louisiana / Tornado Warnings in 2024

Tornado Warning 7, NWS Shreveport, LA

April 28, 2024Bossier Parish, Caddo Parish, Louisiana

NWS Shreveport, LA issued this tornado warning at Apr 28, 2024, 7:06 PM CDT for Bossier Parish, Caddo Parish, Louisiana. It was in force for 24 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 28, 2024, 7:06 PM CDT (00:06 UTC)
Expired
Apr 28, 2024, 7:30 PM CDT
In force
24 min
Issued by
NWS Shreveport, LA
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

Counties Bossier Parish, LA, Caddo Parish, LA

The radar

The Shreveport radar (KSHV), 14 km from the middle of the area, began a volume at 00:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 28, 7:07 PM CDTTORNADO5 Ssw Shreveport, LAAn EF1 tornado touched down on the southwest side of Shreveport along Cedar Creek Drive and tracked just over 3 miles through residential areas where it snapped and uprooted numerous trees. The roof of a small outbuilding at Southwood High School was also comp
Apr 28, 7:10 PM CDTTSTM WND DMG4 S Shreveport, LATrees and power lines down on Sara Lane.
Apr 28, 7:10 PM CDTTSTM WND DMG6 S Shreveport, LATrees snapped on Tynneside Way in South Shreveport.
Apr 28, 7:10 PM CDTTSTM WND GST 602 Wnw Bossier City, LAReported at KDTN...Downtown Shreveport Airport ASOS.
Apr 28, 7:14 PM CDTTSTM WND GST 692 Sw Shreveport, LAReported at KSHV...Shreveport Regional Airport ASOS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 28, 6:42 PM CDTTornado WatchSPC8 hr

The nearest sounding before it

Shreveport, LA (KSHV), launched 00:00Z, 0.1 hours before the alert went out and 5 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 00:00Z on 2024-04-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1247 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 00:00Z on 2024-04-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 128 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1247 J/kg
Mixed-layer CIN
-6 J/kg
Mixed-layer LCL
1170 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
128 m²/s²
0-3 km storm-relative helicity
215 m²/s²
Significant tornado parameter
1.2
Supercell composite
9.9

Open this sounding in Storm Lab

The text

As transmitted.

649 
WFUS54 KSHV 290006
TORSHV
LAC015-017-290030-
/O.NEW.KSHV.TO.W.0007.240429T0006Z-240429T0030Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Shreveport LA
706 PM CDT Sun Apr 28 2024

The National Weather Service in Shreveport has issued a

* Tornado Warning for...
  Southwestern Caddo Parish in northwestern Louisiana...
  Central Bossier Parish in northwestern Louisiana...

* Until 730 PM CDT.

* At 705 PM CDT, a severe thunderstorm capable of producing a tornado
  was located near Shreveport, moving northeast at 60 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  Shreveport and Bossier City around 710 PM CDT.
  Fosters around 715 PM CDT.
  Eastwood around 720 PM CDT.
  Haughton around 725 PM CDT.

Other locations impacted by this tornadic thunderstorm include
Ferguson, Princeton, Fillmore, Bodcau, Forbing, Sligo, Barksdale Air
Force Base, and Red Chute.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3244 9395 3269 9355 3252 9344 3246 9344
      3234 9388
TIME...MOT...LOC 0005Z 240DEG 50KT 3243 9385 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

13

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this tornado warning went out at Apr 28, 6:21 PM CDT, 45 minutes earlier.

Area forecast discussion, Apr 28, 6:21 PM CDT, 45 minutes before
Area Forecast Discussion
National Weather Service Shreveport LA
621 PM CDT Sun Apr 28 2024

...New AVIATION...

.SHORT TERM...
(This evening through Monday Night)
Issued at 305 PM CDT Sun Apr 28 2024

Parameters are starting to come together for strong to severe
storms this afternoon into the evening and overnight hours. So far
today we have been relatively quiet, as outflow boundaries from
convection west of the region may have stabilized our area.
However, we have started to see some popcorn convection develop
across the area with daytime heating. Just west of us, very strong
to severe storms have developed between Temple and Mexia Texas
along a remnant boundary. Short-term progs have these storms
holding together and moving northeastward into the western half of
the region over the next couple of hours. The Storm Prediction
Center has issued Tornado Watch 158 for all of our East Texas
counties along and south of Interstate 20 through 9 pm to account
for these storms. Can't rule out additional watches down stream as
convection pushes eastward into our Louisiana zones after 9 pm.
Again, all modes of severe will be in play, including flash
flooding.

The convection is expected to push through the area overnight and
should be out of our warning area near lunch time Monday just
ahead of a cool front. Can't rule out some additional convection
early Monday afternoon along that front, followed by quiet
conditions. Not expecting a huge change in temperatures behind the
front, but northerly winds should bring in a slightly cooler and
drier airmass.

&&

.LONG TERM...
(Tuesday through next Saturday)
Issued at 305 PM CDT Sun Apr 28 2024

Quiet conditions will be short-lived as rain chances are expected
to return by Tuesday afternoon. Zonal flow will become established
over the region Tuesday, with several short-wave disturbances
expected to move through the flow. The upper flow will transition
to more southwesterly by mid-week, with rain chances continuing,
as disturbances continue to move across the flow over the region.
Eventually, another long-wave trough will shift out of the Rockies
into the Plains, eventually dragging another cold front into the
region on Friday. This front should clear the precip out of the
region for next weekend, but not before bringing us more
convection. Can't rule out additional severe weather during the
upcoming week of unsettled weather, along with excessive rainfall
and additional hydro issues on area waterways. Seasonal temps
look to return by next weekend.

&&

.AVIATION...
(00Z TAFS)
Issued at 617 PM CDT Sun Apr 28 2024

Severe thunderstorms currently ongoing across NE TX near and south
of the I-20 Corridor and will be moving into NW LA in the next
hour or so. This threat will continue shifting eastward through
the evening and overnight hours. Have convection exiting most of
our airspace in the 12-15z timeframe on Monday with IFR/VFR
ceilings eventually becoming low VFR or scattering out all
together.

13

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  67  82  65  85 /  90  40  10  20
MLU  67  76  63  84 /  70  80  20  20
DEQ  60  81  58  83 /  90  10   0  10
TXK  65  82  62  84 / 100  20   0  10
ELD  63  78  60  85 /  90  70  10  10
TYR  64  83  64  84 /  90  10   0  20
GGG  65  83  63  84 /  90  10   0  20
LFK  66  85  65  85 /  90  30  10  40

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...Flood Watch through Monday evening for ARZ050-051-059>061-
     070>073.

LA...Flood Watch through Monday evening for LAZ001>006-010>014-
     017>022.

OK...Flood Watch through Monday evening for OKZ077.

TX...Flood Watch through Monday evening for TXZ096-097-108>112-
     124>126-136>138-149>153-165>167.

&&

SHORT TERM...20
LONG TERM....20
AVIATION...13
Hazardous weather outlook, Apr 28, 2:38 PM CDT, 4 hours 28 minutes before
Hazardous Weather Outlook
National Weather Service Shreveport LA
238 PM CDT Sun Apr 28 2024

ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-TXZ096-
097-108>112-124>126-291945-
Sevier-Howard-Little River-Hempstead-Nevada-Miller-Lafayette-
Columbia-Union-Caddo-Bossier-Webster-Claiborne-Lincoln-De Soto-
Red River-Bienville-Jackson-Ouachita-Sabine-Natchitoches-Winn-Grant-
Caldwell-La Salle-McCurtain-Bowie-Franklin-Titus-Camp-Morris-Cass-
Wood-Upshur-Marion-
238 PM CDT Sun Apr 28 2024

...FLOOD WATCH IN EFFECT THROUGH MONDAY EVENING...

This Hazardous Weather Outlook is for south central Arkansas,
southwest Arkansas, north central Louisiana, northwest Louisiana,
southeast Oklahoma and northeast Texas.

.DAY ONE...This afternoon and tonight.

A line of showers and thunderstorms will move into extreme Southeast
Oklahoma, Northeast Texas, and adjacent sections of Southwest
Arkansas this morning, before eventually diminishing later this
morning. Locally gusty winds and brief heavy rainfall will be
possible with these storms this morning, but the remnants of these
storms will help focus additional shower and thunderstorm development
by mid and late afternoon during peak heating, especially with the
arrival of a strong upper level disturbance from the west. Some of
these storms will become severe, with damaging winds, large hail, and
isolated tornadoes possible, with locally heavy rainfall likely
moving over the same areas. Thus, the potential for flash flooding
will increase late this afternoon over Northeast Texas, extreme
Southeast Oklahoma, and Southwest Arkansas, with the severe and flash
flood threats shifting east into Deep East Texas and North Louisiana
tonight.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Showers and thunderstorms containing heavy rainfall will continue to
gradually spread east across North-Central and Northeast Louisiana
Monday morning, before diminishing by afternoon. The threat for flash
flooding will continue over these areas Monday morning, before
ending as the rains exit the area. While a respite in the rains is
expected Monday night and Tuesday morning, additional scattered
showers and thunderstorms are possible across East Texas and North
Louisiana Tuesday afternoon, becoming more numerous Wednesday through
Friday as weak upper level disturbances traverse the area. The
potential for isolated strong storms can not be ruled out with the
storms Thursday and Friday, ahead of a weak cold front that will move
through the region.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed.

TXZ136>138-149>153-165>167-291945-
Smith-Gregg-Harrison-Cherokee-Rusk-Panola-Nacogdoches-Shelby-
Angelina-San Augustine-Sabine-
238 PM CDT Sun Apr 28 2024

...FLOOD WATCH IN EFFECT THROUGH MONDAY EVENING...
...TORNADO WATCH 158 IN EFFECT UNTIL 9 PM CDT THIS EVENING...

This Hazardous Weather Outlook is for East Texas and Deep East
Texas.

.DAY ONE...This afternoon and tonight.

A line of showers and thunderstorms will move into extreme Southeast
Oklahoma, Northeast Texas, and adjacent sections of Southwest
Arkansas this morning, before eventually diminishing later this
morning. Locally gusty winds and brief heavy rainfall will be
possible with these storms this morning, but the remnants of these
storms will help focus additional shower and thunderstorm development
by mid and late afternoon during peak heating, especially with the
arrival of a strong upper level disturbance from the west. Some of
these storms will become severe, with damaging winds, large hail, and
isolated tornadoes possible, with locally heavy rainfall likely
moving over the same areas. Thus, the potential for flash flooding
will increase late this afternoon over Northeast Texas, extreme
Southeast Oklahoma, and Southwest Arkansas, with the severe and flash
flood threats shifting east into Deep East Texas and North Louisiana
tonight.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Showers and thunderstorms containing heavy rainfall will continue to
gradually spread east across North-Central and Northeast Louisiana
Monday morning, before diminishing by afternoon. The threat for flash
flooding will continue over these areas Monday morning, before
ending as the rains exit the area. While a respite in the rains is
expected Monday night and Tuesday morning, additional scattered
showers and thunderstorms are possible across East Texas and North
Louisiana Tuesday afternoon, becoming more numerous Wednesday through
Friday as weak upper level disturbances traverse the area. The
potential for isolated strong storms can not be ruled out with the
storms Thursday and Friday, ahead of a weak cold front that will move
through the region.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed.

20

In the hours before

Special weather statement, Apr 28, 4:22 PM CDT, 2 hours 44 minutes before
Special Weather Statement
National Weather Service Shreveport LA
422 PM CDT Sun Apr 28 2024

TXZ136-149-282145-
Cherokee TX-Smith TX-
422 PM CDT Sun Apr 28 2024

...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN SMITH AND
NORTHWESTERN CHEROKEE COUNTIES THROUGH 445 PM CDT...

At 422 PM CDT, Doppler radar was tracking a strong thunderstorm near
Frankston, or 15 miles west of Jacksonville, moving northeast at 40
mph.

HAZARD...Wind gusts up to 40 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Tyler, Jacksonville, Whitehouse, Overton, Bullard, Troup, Arp, Mount
Selman, Mixon, Reese, Lake Palestine, Noonday, New Chapel Hill,
Cuney, and Teaselville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

A Tornado Watch remains in effect until 900 PM CDT for northeastern
Texas.

&&

LAT...LON 3218 9547 3243 9520 3226 9499 3219 9499
      3193 9543 3196 9545 3199 9545 3201 9543
      3204 9544 3205 9542 3205 9543 3207 9544
      3208 9542 3212 9546 3214 9546 3215 9548
TIME...MOT...LOC 2122Z 229DEG 34KT 3201 9551

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH
Special weather statement, Apr 28, 4:50 PM CDT, 2 hours 16 minutes before
Special Weather Statement
National Weather Service Shreveport LA
450 PM CDT Sun Apr 28 2024

TXZ136-137-150-282215-
Gregg TX-Smith TX-Rusk TX-
450 PM CDT Sun Apr 28 2024

...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN SMITH...
NORTHWESTERN RUSK AND SOUTHWESTERN GREGG COUNTIES THROUGH 515 PM
CDT...

At 450 PM CDT, Doppler radar was tracking a strong thunderstorm over
Troup, or near Whitehouse, moving northeast at 40 mph.

HAZARD...Wind gusts up to 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Kilgore, Whitehouse, Overton, Troup, New London, Arp, Turnertown,
Liberty City, New Chapel Hill, and Laird Hill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Tornado Watch remains in effect until 900 PM CDT for northeastern
Texas.

&&

LAT...LON 3248 9510 3238 9471 3214 9500 3214 9517
      3217 9523
TIME...MOT...LOC 2150Z 215DEG 36KT 3218 9512

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

53
Special weather statement, Apr 28, 5:30 PM CDT, 1 hour 36 minutes before
Special Weather Statement
National Weather Service Shreveport LA
530 PM CDT Sun Apr 28 2024

TXZ125-136>138-150-282315-
Upshur TX-Gregg TX-Smith TX-Harrison TX-Rusk TX-
530 PM CDT Sun Apr 28 2024

...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN SMITH...WEST
CENTRAL HARRISON...NORTHWESTERN RUSK...SOUTHERN UPSHUR AND GREGG
COUNTIES THROUGH 615 PM CDT...

At 530 PM CDT, Doppler radar was tracking a strong thunderstorm 8
miles northwest of Overton, or 11 miles west of Kilgore, moving
northeast at 40 mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Tyler, Longview, Kilgore, Whitehouse, White Oak, Gladewater, Gilmer,
Hallsville, Overton, Bullard, Big Sandy, Arp, Clarksville City, East
Mountain, Liberty City, West Mountain, New Chapel Hill, Union Grove,
Warren City, and Rolling Meadows.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Tornado Watch remains in effect until 900 PM CDT for northeastern
Texas.

&&

LAT...LON 3276 9499 3257 9448 3214 9523 3214 9533
      3215 9537
TIME...MOT...LOC 2230Z 215DEG 36KT 3237 9506

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

53
Local storm report, Apr 28, 6:08 PM CDT, 58 minutes before
Preliminary Local Storm Report
National Weather Service Shreveport LA
608 PM CDT Sun Apr 28 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0545 PM     Tstm Wnd Gst     7 N Reklaw              31.96N 94.99W
04/28/2024  M59 MPH          Cherokee           TX   Mesonet

            A 59 mph wind gusts recorded at Lake Striker
            from Texas Water Development Board mesonet
            station. Also, Rusk Coounty EM reports tree
            down on 15000 black of CR 4255 in Rusk
            County near Lake Striker.

&&

20
Local storm report, Apr 28, 6:34 PM CDT, 32 minutes before
Preliminary Local Storm Report
National Weather Service Shreveport LA
634 PM CDT Sun Apr 28 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0559 PM     Tstm Wnd Dmg     Henderson               32.16N 94.80W
04/28/2024                   Rusk               TX   Emergency Mngr

            Emergency Manager reports large tree down on
            FM Road 840 near Pecan Creek and on FM Road
            13 just inside Loop 571. Both in the city of
            Henderson.

&&

20

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 28, 7:23 PM CDTSevere Thunderstorm Warning Considerable damage threatSHVBienville, Bossier, Caddo, Claiborne, De Soto, Jackson and 5 more37 min
Apr 28, 7:35 PM CDTTornado WarningSHVBossier, Webster25 min
Apr 28, 7:57 PM CDTSpecial Weather StatementSHVDe Soto33 min
Apr 28, 7:57 PM CDTSevere Thunderstorm Warning Considerable damage threatSHVBienville, Bossier, Caldwell, Claiborne, Jackson, Lincoln and 4 more63 min
Apr 28, 8:26 PM CDTSevere Thunderstorm WarningSHVCaddo, De Soto49 min
Apr 28, 8:58 PM CDTFlash Flood WarningSHVBossier, Caddo, De Soto, Red River3 hr
Apr 28, 8:59 PM CDTSpecial Weather StatementSHVBienville, Claiborne, Jackson, Lincoln, Ouachita, Union61 min
Apr 28, 9:15 PM CDTSpecial Weather StatementSHVBossier, Caddo, De Soto, Red River, Webster60 min
Apr 28, 10:19 PM CDTSpecial Weather StatementSHVBienville, De Soto, Jackson, Red River, Sabine56 min
Apr 28, 10:56 PM CDTFlash Flood WarningSHVBienville, Bossier, De Soto, Red River, Webster4 hr
Apr 28, 11:05 PM CDTSevere Thunderstorm WarningSHVSabine40 min
Apr 28, 11:18 PM CDTSpecial Weather StatementSHVBienville, Jackson, Winn42 min
Apr 28, 11:32 PM CDTSevere Thunderstorm WarningSHVDe Soto, Natchitoches, Red River, Sabine43 min
Apr 28, 11:42 PM CDTSevere Thunderstorm Warning Considerable damage threatSHVNatchitoches, Sabine48 min
Apr 29, 12:01 AM CDTSpecial Weather StatementSHVJackson, Lincoln, Ouachita44 min
Apr 29, 12:18 AM CDTSpecial Weather StatementSHVNatchitoches, Red River42 min
Apr 29, 12:24 AM CDTSpecial Weather StatementSHVNatchitoches66 min
Apr 29, 1:00 AM CDTSpecial Weather StatementSHVJackson, Winn60 min
Apr 29, 1:31 AM CDTSpecial Weather StatementSHVGrant, LaSalle59 min
Apr 29, 1:56 AM CDTSpecial Weather StatementSHVCaldwell, Jackson, Ouachita, Winn34 min
Apr 29, 2:31 AM CDTSpecial Weather StatementSHVCaldwell, LaSalle14 min
Apr 29, 11:17 AM CDTRiver Flood WarningSHVBienville, Bossier, Red River, Webster3 days
Apr 29, 11:18 AM CDTRiver Flood WarningSHVDe Soto5 days

Nearby

Tornado Warnings in Louisiana, 2024Every tornado warning in 2024Tornadoes in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.